# SDR AC2A092340

- Difficulty date: January 6, 2003
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 2,164 hours
- System (JASC): 2210 · Autopilot System
- Part: Gyro
- Part number: 060002600
- Part serial: 3759
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,165 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT WITH NR 1 AUTOPILOT ENGAGED THE AIRCRAFT EXPERIENCED AN UNCOMMANDED RIGHT HAND DESCENDING TURN. VERTICAL GYRO REPLACED.
